UTI - Can this be a herx?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 4/13/2009 9:00 PM (GMT -6)   
Whenever things seems to calm down something else suddenly appears.  lol 
 
I've been on IV Rocephin for almost a month now and last week I felt like I was starting to get a UTI which I haven't had in many years.  Cipro was called into the pharmacy and I just finished the script yesterday.  Even while taking Cipro, I  still had mild symptoms but now it feels as if the pressure and urgency is getting much worse.  I'm starting to think it's a herx and not an infection.  If so, is there anything I can take to help with the symptoms?
 
Also started to experience upper abdomen pain last week.  Doctor called in Actigall and sent me for an ultrasound that I had today.  Since the discomfort/pain is practically non-existent since starting the Actigall is it possible the Actigall will prevent any gallbladder issues at this point? 
 
I was prepared to have all of my many symptoms become much worse with herxing but wasn't prepared for a bunch of new ones to appear as well. 

CajunGrl
Veteran Member


Date Joined Mar 2009
Total Posts : 4717
   Posted 4/13/2009 10:00 PM (GMT -6)   
I had this same exact thing happen to me a few weeks ago. I took Levaquin for my bladder infection. about 2 weeks later, I still had the pain, pressure and urgency. I called my doctor and seriously thought I still had an infection. They tested my urine again....no infection. I took Azo(over the counter) for the symptoms and it seemed to help a whole lot. Your doctor can also call in a script for your symptoms too.

I never thought that this could be a herx but who knows now. Lyme affects so much.

I get bladder infections every 3 months and my doctor thinks it's a bacteria that the culture is not picking up. Lyme maybe? Hmmmmm.....
Have a blessed day!


ttlittlestar
Regular Member


Date Joined Jul 2007
Total Posts : 296
   Posted 4/14/2009 7:10 AM (GMT -6)   
UTI's can be caused by the antibiotics. They not only kill bad bacteria, but the good stuff as well providing the perfect environment for UTI's, yeast infections, candida overgrowth and lots of other fun stuff.

scorpio1960
Veteran Member


Date Joined Jan 2009
Total Posts : 914
   Posted 4/14/2009 7:32 AM (GMT -6)   
CagunGirl, I'm so sorry you're getting this so often. It certainly isn't pleasant. Thanks for telling me about Azo.

Ttlittestar, This is the first thing I thought too but I'm confused as to why the Cipro didn't work. Is there a better treatment or should I've been on Cipro longer than 7 days?
New Topic Post Reply Printable Version
Forum Information
Currently it is Saturday, August 19, 2017 12:47 PM (GMT -6)
There are a total of 2,857,532 posts in 313,521 threads.
View Active Threads


Who's Online
This forum has 155127 registered members. Please welcome our newest member, Tarun.
379 Guest(s), 11 Registered Member(s) are currently online.  Details
johncc, George65, readingmom, Bohemond, JoJoLA, cakegirl, getting by, Connor77, k07, Labradorite, hopelessinmo


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2017 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer